# SDR CALA2019110301898

- Difficulty date: November 1, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 29,020 hours, 3,726 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Part number: BOEING
- Condition: Out Of Position
- Location: Lt Mlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION. REPORTED IN FLT DECK AND FORWARD CABIN. INCREASES WITH HIGHER AIRSPEED. ENG N2 VIBS ARE SHOWING .4 FOR ENG 1, .7 FOR ENG 2. PERFORMED WALK AROUND, FOUND LMG DOOR AFT SEAL PROTRUDING FROM LOWER BELLY. REPOSITIONED SEAL ONLY PER AMM 32-12-01-401. SENT PICTURES TO TOMC. NO OTHER DEFECTS NOTED. DISCUSSED WITH MECH, SEAL WAS ORGINALLY TOO FAR AFT, REPOSITIONED SEAL CORRECTLY, REF DMC-B787-A-32-12-01-01A-720A-A ITEM 1.C.10.   SEAL REF NUMBER 50, SEAL IS IN GOOD CONDITION AND SECURED.
